Vol. 72, No. 1, 1977

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Automorphisms of the semigroup of finite complexes of a periodic locally cyclic group

Richard Dowell Byrd, Justin Thomas Lloyd, Franklin D. Pedersen and James Wilson Stepp

Vol. 72 (1977), No. 1, 27–39
Abstract

In this paper the automorphism group of the semigroup of finite complexes of a periodic locally cyclic group is determined.

Mathematical Subject Classification 2000
Primary: 20M15
Milestones
Received: 25 March 1977
Published: 1 September 1977
Authors
Richard Dowell Byrd
Justin Thomas Lloyd
Franklin D. Pedersen
James Wilson Stepp